Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Perscribed Beconase for enlarged adenoids. Have sore throat, hurts to swallow. Side effects?

Dec 2014
User rating for this question
Answered by

Practicing since : 2007
Answered : 4149 Questions
Hi, I have been perscribed Beconase (nasal spray) for possible enlarged adenoids, after taking it properly for te first time tonight, I have a sore throat. It's not that bad, but it does hurt a little to swallow.
I read on the side effects that throat irritation can be a side effect and to seek medical advice etc if I suffered any side effects...

I wanted to ask, do I need to be concerned, or is this a minor sode effect of Beconase (if a side effect at all) or should I be okay?

I took the Beconase maybe two hours ago.

Please answer asap as at this moment I am quite concerned.

Kind Regards,


Extra notes:
I am Thirty Two,
Other drugs I use are Asthma Inhalers (Seratide 250 and Salbutamol 100 Twice daily)
Diazepam (2MG When necessary)
Anti Gastric Medication.
Posted Mon, 7 Oct 2013 in Mental Health
Answered by Dr. Seikhoo Bishnoi 50 minutes later
Brief Answer:

Detailed Answer:
Welcome to XXXXXXX

Beconase of beclomethasone is a steroid drug and it is available as nasal spray for allergy, asthma and various other conditions like adenoids.

You have developed throat irritation after its use and I would like to tell you that its a minor side effect of this inhaler and not the drug. I want you to do gargles with lukewarm water and a little salt. This will clear any deposition and will improve the throat. Chlorhexidine gargles are also useful.

There is no significant drugs interaction with other drugs you are taking so there is no need to worry.

Hope this helps you, if you have more questions you can ask again.

Above answer was peer-reviewed by
Follow-up: Perscribed Beconase for enlarged adenoids. Have sore throat, hurts to swallow. Side effects? 7 hours later
Excellent thank you :)
So the throat irritation is minor and not cause for concern at all?
Answered by Dr. Seikhoo Bishnoi 2 minutes later
Brief Answer:
Hello again

Detailed Answer:
Yes it is common to have minor throat irritation with inhaler. Just gargle your throat 3-4 times a day.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor